Energy spectrum of carriers in Kane-type semiconductors in a certain magnetic field


Babayev A., Cakmaktepe S.

PHYSICA SCRIPTA, vol.77, no.3, 2008 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1088/0031-8949/77/03/035701
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

We present compact analytical solutions for the energy spectrum of carriers in Kane-type semiconductors in a certain varying magnetic field. We find an analytical expression for the effective g-factor of electrons in the three-dimensional semiconductors in a certain magnetic field.